Lower bounds to the complexity of symmetric Boolean functions

L. Babai, P. Pudlák, V. Rödl, E. Szemeredi

Research output: Contribution to journalArticle

17 Citations (Scopus)


We prove Ω(n log n) (Ω(n log n(log log n) 1), respectively) lower bounds on the complexity of an explicity defined symmetric Boolean function and for the majority of symmetric Boolean functions for branching programs of bounded (unbounded, respectively) widths.

Original languageEnglish
Pages (from-to)313-323
Number of pages11
JournalTheoretical Computer Science
Issue number3
Publication statusPublished - Aug 28 1990


ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Cite this